DocServer

Zeta stars

Ohno, Yasuo and Zudilin, Wadim (2008) Zeta stars. Communications in Number Theory and Physics, 2 (2). pp. 325-347.

Full text not available from this repository.

Abstract

We present two new families of identities for the multiple zeta (star) values: The first one generalizes the formula ζ*({2}n, 1) = 2ζ(2n + 1), where {2}n denotes the n-tuple (2,2,...,2), while the second family is a weighted analogue of Euler's formula �n-1;l=2 ζ(l,n - l) = ζ(n) (n � 3).

Item Type: Article
Uncontrolled Keywords: algebraic relations, multiple zeta values, diophantine problems
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1176

Actions (login required)

View Item